# SDR FDEA201109033644

- Difficulty date: September 3, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: A5461237120140
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OTBD SIDE RIB 3 SPLICE CRACKED.  REMOVED DAMAGED SPLICE FROM NR 2 ENGINE OTBD PYLON IAW SRM 51-40-21, LOCATED AND DRILLED NEW SPLICE IAW SRM 51-40-21.  LOCATED AND DRILLED NEW SPLICE IAW SRM 51-40-21 P.5-6.
